# SDR SWAA2021062990244

- Difficulty date: June 6, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146A83427
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER SCUFF PLATE P/N 146A8342-7; CRACKED 2.5 INCHES AT I/B SIDE. / WELDED AFT CARGO COMPARTMENT CENTER SCUFF PLATE BY J.L. WELDING W/O 15903
